# SDR SWAA2025011775314

- Difficulty date: December 9, 2024
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT ON SIDEWALL ROW 13 RIGHT AT PASSENGER CABIN 2024-762678<[01] REPLACED EMERGENCY EXIT LIGHT ON SIDEWALL ROW 13 RIGHT AT PASSENGER CABIN I.A.W. B737-800 AMM 33-51-01-960-802 OPERATIONAL TEST IS OK.;[02] TASK COMPLETED
